JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPOSITE IMPLICIT RANDOM ITERATIONS FOR APPROXIMATING COMMON RANDOM FIXED POINT FOR A FINITE FAMILY OF ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMPOSITE IMPLICIT RANDOM ITERATIONS FOR APPROXIMATING COMMON RANDOM FIXED POINT FOR A FINITE FAMILY OF ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS
Banerjee, Shrabani; Choudhury, Binayak S.;
  PDF(new window)
 Abstract
In the present work we construct a composite implicit random iterative process with errors for a finite family of asymptotically nonexpansive random operators and discuss a necessary and sufficient condition for the convergence of this process in an arbitrary real Banach space. It is also proved that this process converges to the common random fixed point of the finite family of asymptotically nonexpansive random operators in the setting of uniformly convex Banach spaces. The present work also generalizes a recently established result in Banach spaces.
 Keywords
composite implicit random iterative process with errors;asymptotically nonexpansive random operators;Condition(B);Banach spaces, measurable spaces;
 Language
English
 Cited by
1.
Approximating common random fixed point for two finite families of asymptotically nonexpansive random mappings, Journal of the Egyptian Mathematical Society, 2014, 22, 2, 182  crossref(new windwow)
 References
1.
I. Beg and M. Abbas, Iterative procedures for solutions of random operator equations in Banach spaces, J. Math. Anal. Appl. 315 (2006), 181-201. crossref(new window)

2.
I. Beg and N. Shahzad, Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces, J. Appl. Math. Stochastic Anal. 7 (1994), no.4, 569-580. crossref(new window)

3.
V. Berinde, Iterative Approximation of Fixed Points, Springer Verlag, Berlin, Heidelberg, Newyork, 2007.

4.
B. S. Choudhury, Random Mann iteration scheme, Appl. Math. Lett. 16 (2003), 93-96. crossref(new window)

5.
B. S. Choudhury, Convergence of a random iteration scheme to a random fixed point, J. Appl. Math. Stochastic Anal. 8 (1995), no. 2, 139-142. crossref(new window)

6.
B. S. Choudhury, A common unique fixed point theorem for two random operators in Hilbert spaces, Int. J. Math. Math. Sci. 32 (2002), no. 3, 177-182. crossref(new window)

7.
B. S. Choudhury, A Random Fixed Point Iteration For Three Random Operators On Uniformly Convex Banach Spaces, Analysis in Theory and Application 19 (2003), no. 2, 99-107.

8.
B. S. Choudhury, An Iteration For Finding A Common Random Fixed Point, J. Appl. Math. Stochastic Anal. 4 (2004), 385-394.

9.
B. S. Choudhury and A. Upadhyay, An iteration leading to random solutions and fixed points of operators, Soochow J. Math. 25 (1999), no. 4, 395-400.

10.
O. Hans, Random fixed point theorems, Transactions of the 1st Prague Conf. on Information Theory, Statistics, Decision Eunctions and Random Procesess, Czeschosl. Acad. Sci., Prague (1957), pp. 105-125.

11.
C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.

12.
S. Itoh, Random Fixed Point Theorems with an Application to Random Differential Equations in Banach Spaces, J. Math. Anal. Appl. 67 (1979), 261-273. crossref(new window)

13.
A. R. Khan, A. B. Thaheem, and N. Hussain, Random Fixed Points and Random Approximations in Nonconvex Domains, J. Appl. Math. Stochastic Anal. 15 (2002), no. 3, 263-270.

14.
T. C. Lin, Random Approximations and Random Fixed Point Theorems For Continuous 1-Set-Contractive Random Maps, Proc. Amer. Math. Soc. 123 (1995), no. 4, 1167-1176.

15.
L. S. Liu, Ishikawa and Mann Iterative process with errors for nonlinear atrongly accretive mappings in Banach spaces, J. Math. Anal. Appl. 194 (1995), 114-125. crossref(new window)

16.
D. O'Regan, Random Fixed Point Theory for Multivalued Maps, Stochastic Analysis and Applications 17 (1999), no. 4, 597-607. crossref(new window)

17.
S. Plubtieng, P. Kumam, and R.Wangkeeree, Approximation of a common random fixed point for a finite family of random operators, Int. J. Math. Math. Sci. 2007 (2007), Article ID 69626, 12pages, doi:10.1155/2007/69626. crossref(new window)

18.
B. E. Rhoades, Iteration to obtain random solutions and fixed points of operators in uniformly convex Banach spaces, Soochow J. Math. 27 (2001), no. 4, 401-404.

19.
K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mapping by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), 301-308. crossref(new window)

20.
J. Schu, Weak and strong convergence of fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), 153-159. crossref(new window)

21.
A. Spacek, Zuffalige gleichungen, Czech. Math. Jour. (80) (1955), no. 5, 462-466.